# SDR CALA2025070306201

- Difficulty date: June 14, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N76503
- Make and model: Boeing 737824
- Aircraft serial: 33461
- Aircraft time: 58,161 hours, 21,784 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A0184310
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C- SCAN INSPECTION REF NDT PART 6-55-10-01, RT HORIZONTAL FOUND CRACK ON LOWER SKIN AT STATION 175.50 AND 26" FROM FRONT SPAR REF GMM 04-20-05.  REPAIRED RH STAB LOWER SKIN CRACK AT STA 175.50 PER SRM 55-10-01 -2R-11.
